Buy it Again
Signature Care Severe Cold Cough & Flu Relief Nighttime Honey Lemon Infused White Tea - 6 Count

Signature Care Severe Cold Cough & Flu Relief Nighttime Honey Lemon Infused White Tea - 6 Count

Severe Cold, Cough & Flu, Nighttime, Packets, Honey Lemon Infused with White Tea Flavors

Other Information: Each Packet Contains: potassium 10 mg and sodium 25 mg. Phenylketonurics: Contains phenylalanine 13 mg per packet. Store at 68-77 degrees F (20-25 degrees C). Protect product from heat and moisture. Misc: Acetaminophen: Pain reliever/fever reducer. Diphenhydramine HCl: Antihistamine/cough suppressant. Phenylephrine HCl: Nasal decongestant. Compare to Theraflu Nighttime Severe Cold & Cough active ingredients (This product is not manufactured or distributed by Novartis Consumer Health, Inc., distributor of Theraflu Nighttime Severe Cold & Cough). Quality guaranteed. Nasal congestion. Cough. Runny nose. Sneezing. Body ache. Sore throat pain. Headache/fever. Convenient reclosing tab. www.betterlivingbrandsLLC.com. Our Promise: Quality & satisfaction 100% guaranteed or your money back. Made in Mexico.
Active Ingredients: In Each Packet: Acetaminophen (650 mg), Diphenhydramine HCl (25 mg), Phenylephrine HCl (10 mg). Purposes: Pain Reliever/Fever Reducer, Antihistamine/Cough Suppressant, Nasal Decongestant. Inactive Ingredients: Acesulfame Potassium, Anhydrous Citric Acid, Aspartame, Colloidal Silicon Dioxide, D&C Yellow 10, FD&C Blue 1, FD&C Red 40, Flavors, Maltodextrin, Pregelatinized Starch, Sodium Citrate, Sucrose, Tribasic Calcium Phosphate.
Product Attributes
Warning Contains: Warnings: Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 4,000 mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use: in a children under 12 years of age; if you have ever had an allergic reaction to this product or any of its ingredients; with any other drug containing acetaminophen (prescription or nonprescription) (If you are not sure whether a drug contains acetaminophen, ask
Directions Directions: Do not use more than directed (see overdose warning). Take every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor. Dissolve contents of one packet into 8 oz hot water: sip while hot. Consume entire drink within 10-15 minutes. If using a microwave, add contents of one packet to 8 oz. of cool water: stir briskly before and after heating. Do not overheat. Adults and Children 12 Years of Age and Over: One packet. Children Under 12 Years of Age: Do not use.
About the Producer Better Living Brands

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.